# SDR 06FDEA1355

- Difficulty date: April 10, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 48,724 hours, 7,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO AT STA 1681 LT, FRAME HAS DING.  REPAIR CARRIED OUT AT MAIN DECK CARGO STA 1681 LT FRAME DING AREA AS PER SRM 53-30-00 FIGURE 1 VOLUME I.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  REPAIR REQUIRE REPETITIVE INSPECTION AS PER FEDEX EA NR 1-5330-95672, TITLE: "FUSELAGE -   FRAME, TRACKING SRM FRAME REPAIR AT STA Y=1681 AT LONGERON 12 LEFT AND 13 LEFT".
